# SDR ASAA2016013015197

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 30,301 hours, 9,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78233001, STEP 2.A, 1-6.  OPS CHECK FAILED ON ALL EMERGENCY LIGHT BATTERY PACKS.  ACFT GROUNDED.  R & R ALL EMERGENCY LIGHT BATTRY PACKS IAW TASK CARD 78233001, STEP 2.A, 7.  OPS CHECKED GOOD.
